# SDR CALA2024081902241

- Difficulty date: August 19, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N77510
- Make and model: Boeing 737824
- Aircraft serial: 32828
- Aircraft time: 52,525 hours, 18,507 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A2101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE DECK WEB HAS A 1/2" CRACK AT STA.663 AND LBL.34 PER SRM. REPAIRED PER SRM 57-10-10-2R-3 AT IHC HEAVY CHECK VISIT ON BAM NON-ROUTINE 2119360. INITIAL INSPECTION REQUIRED AFTER 56000 FC INITIAL INSPECTION REQUIRED AT 56,000 FC AFTER REPAIR INSTALLATION, PER INSPECTION CRITERIA, REF SRM 57-10-10-2R-3, PAR 7.A. INITIAL INSPECTION REQUIRED AT 56,000 FC AFTER REPAIR INSTALLATION, PER INSPECTION CRITERIA, REF SRM 57-10-10-2R-3, PAR 7.A. VERIFIED.
